# SDR SWAA2025103117348

- Difficulty date: September 23, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT-PLATE LOCATED OFSS 330 INTERNAL CAVITY LEADING EDGE AT LT WING.  REPLACED RAIL NUT-PLATE LOCATED OFSS 330 INTERNAL CAVITY LEADING EDGE AT LT WING IAW SRM 51-40, AND DWG 112A4402 SHEET 13 REV-.
